# SDR 39LA2014010848

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 39,376 hours, 51,049 cycles
- Engine: Pwa PW120A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85320534
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A PERMANENT REPAIR OF THE RT FWD EXIT DOOR FRAME.  REPAIRED RT FWD EXIT DOOR FRAME IAW DASH 8 SRM 51-40-11 & RD 8-53-4940.
